# SDR HALA2009011400019

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 67,418 hours, 30,928 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 285T110419
- Part serial: D02804
- Condition: Defective
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - 3421XE02:  DURING TAKEOFF ROLL & WHILE CRUISING AT  FL 350, THE AMBER MINIMUM MANEUVER SPEED BAR ON FO'S ADI SPEED TAPE INTERMITTENTLY APPEARS AT BOTTOM OF SPEED TAPE & OCCASIONALLY SHOOTS UP THE ENTIRE HEIGHT OF THE SPEED TAPE.  TROUBLE SHOT PER WIRING DIAGRAM SUSPECT STALL WARNING CARD.  REPLACED STALL WARNING CARD.  OPS CHECK OK PER 27-32-01.
